# SDR HALA20240118022

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 39,219 hours, 6,115 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU WOULD NOT START AUTO SHUTDOWN. PREFORMED AUTO SHUTDOWN OPS CHECK PER TSM 49-62-00-810-918-A IGNITER FAULT FOUND REMOVED AND REPLACED IGNITER PER AMM 49-41-000-801-A OPS CHECK GOOD.
